# SDR HEED065782

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Fan
- Part number: FN100
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN WILL NOT RUN . REMOVED FROM STOCK WILL NOT TURN. REPLACED UNIT.
